Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Upper semicontinuous collections of continua in class $ W$

Author: C. Wayne Proctor
Journal: Proc. Amer. Math. Soc. 88 (1983), 338-340
MSC: Primary 54F20; Secondary 54C10
MathSciNet review: 695271
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A continuum is proven to be in Class $ W$ if it can be decomposed into an upper semicontinuous collection of $ C$-sets, each of which is contained in Class $ W$, and if the upper semicontinuous decomposition space thus formed is in Class $ W$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54C10

Retrieve articles in all journals with MSC: 54F20, 54C10

Additional Information

PII: S 0002-9939(1983)0695271-0
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia